Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wilma

More sensitive skin on antibiotics?

Recommended Posts

HI. I wonder if anyone had the same experience as me? Everytime I use antibiotics I feel that my skin gets much more sensitive. I've used tetracyklin and now I'm on erythromycin. I don't think it's helped me that much on my acne. But I feel that my skin are more sensitive, more red, flush easier and my red marks heals slower when I'm on antibiotics? I thought this is what you experience with accutane, but I experience this with only antibiotics!

Link to post
Share on other sites

Could be that it's helping then, carry on with them.

I'm on roaccutane and you think these are bad affects, but there not, stick with it and your start to see improvements.

It just your skin getting used to something in your system.

When your skin is sensitive, don't use any harsh product on it, try a little germalene, maybe mix it with a little gentle moisturizer if you don't want it to be too strong, it does wonders, and stops it hurting after a while.

Link to post
Share on other sites
Guest Crooked I

My skin remained the same when i was on antibiotics, minus the spots of course. It didnt seem to get more sensitive at all.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×